Mathematische Annalen

, Volume 333, Issue 4, pp 859–931

The logarithmic cotangent complex

Article

DOI: 10.1007/s00208-005-0707-6

Cite this article as:
Olsson, M. Math. Ann. (2005) 333: 859. doi:10.1007/s00208-005-0707-6
  • 237 Downloads

Abstract

We define the cotangent complex of a morphism of fine log schemes, prove that it is functorial, and construct under certain restrictions a transitivity triangle. We also discuss its relationship with deformation theory.

Copyright information

© Springer-Verlag Berlin Heidelberg 2005

Authors and Affiliations

  1. 1.School of MathematicsInstitute for Advanced StudyPrincetonUSA

Personalised recommendations